# SDR ASOA201200927

- Difficulty date: March 17, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 19,227 hours, 17,577 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF AIR STAIR DOOR, CRACKED.  PERFORMED OPS CHECK OF PASSENGER DOORS IAW AMM 52-11-04.  REPAIRED IAW  REO 601R-52-11-279.
